# SDR 2007UALA00285

- Difficulty date: February 1, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 60,347 hours, 9,814 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 5A29011
- Part serial: N1578
- Condition: Leaking
- Location: Evac Slide
- Component: Evac Slide
- Component part number: 101655306
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASPIRATOR LEAKING.  SLIDE REPLACED. A/C OK FOR SERVICE.  LEAKING ASPIRATOR ATTRIBUTED TO  CUTTING OF METAL BELLOWS BY ACCIDENTAL IMPACT OR CRUSH WHILE PACKING.
